# SDR FDEA201005061475

- Difficulty date: May 6, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 58,016 hours, 10,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: NJC6040175
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR - AFT BULKHEAD CHORD, STA 2007, X = -53, FLOOR LEVEL AT MAIN DECK CARGO INTERIOR. EXISTING REPAIR AT BULKHEAD AFT STA 2007 FLOOR LEVEL X= -53 BULKHEAD FOUND REPAIR NOT IAW SRM REPAIR.  MAIN DECK INTERIOR AFT BULKHEAD STA 2007 FLOOR LEVEL X= -53 BULKHEAD CHORD CARRIED OUT REPAIR IAW SRM 53-70-08 FIG 201 REPAIR 4 REV 43.  EO 1-5100-7-5001 A4 PART I.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-110 REV 110.
